Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 68, NWS Cleveland, OH

December 15, 2016

NWS Cleveland, OH issued this small craft advisory at Dec 15, 2016, 9:48 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2016, 9:48 PM EST (02:48 UTC)
Expired
Dec 16, 2016, 10:00 AM EST
In force
12 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

034 
WHUS71 KCLE 160248
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
948 PM EST THU DEC 15 2016


LEZ146>149-161100-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-161216T0300Z/
/O.NEW.KCLE.SC.Y.0068.161216T0248Z-161216T1500Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
948 PM EST THU DEC 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST WINDS TO 30 KNOTS TURNING SOUTHWEST AND DECREASING
  TO 10 TO 20 KNOTS BY MORNING.

* WAVES/SEAS...5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ061-166>169-160400-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-161216T0300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
948 PM EST THU DEC 15 2016

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS ON LAKE ERIE HAVE DIMINISHED BELOW GALE FORCE. 

$$

LEZ142>145-160400-
/O.CAN.KCLE.SC.Y.0067.000000T0000Z-161216T0300Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
948 PM EST THU DEC 15 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA.

$$
1 follow-up statement
548 
WHUS71 KCLE 160917
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
417 AM EST FRI DEC 16 2016


LEZ146>149-161500-
/O.CON.KCLE.SC.Y.0068.000000T0000Z-161216T1500Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
417 AM EST FRI DEC 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...WEST WINDS 10 TO 20 KNOTS...BECOMING SOUTH. 

* WAVES...3 TO 5 FEET...DECREASING TO 2 TO 4 FEET BY LATE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 6:39 PM EST, 3 hours 9 minutes earlier.

Area forecast discussion, Dec 15, 6:39 PM EST, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
639 PM EST Thu Dec 15 2016

.SYNOPSIS...
The area will experience a roller coaster ride in temperatures
into early next week. After lake effect snow winds down early
Friday morning...the next system will bring a wintry mix to all of
the area Friday night. A brief warm up Saturday will be replaced
with cold temperatures once again to start the new week.

High pressure from the midwest will move overhead tonight and to
the east coast by tomorrow afternoon. Low pressure will develop
near the Oklahoma panhandle and track northeast to northwest Ohio
by Saturday afternoon. The cold front will sweep across in the
evening and cold Canadian high pressure will settle over the Ohio
Valley for early next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Lake effect snow continues this evening from extreme northeast
Cuyahoga County eastward to inland northwest Pennsylvania. The
snow is heavy at times reducing visibilities to less than 3/4 mile
at times. Travel will be difficult along I-90 from east of
Cleveland into Pennsylvania through the early overnight hours.

Winds may shift just enough this evening for the snow band to clip
the Cleveland area with some light snow, but the accumulating snow
should remain across eastern Cuyahoga and points eastward where
advisories and warnings remain in effect. Starting early tonight
the band should begin to move up the lake shore and some of the
remaining advisories and warnings, especially the western most
ones, will likely be able to be cancelled early.

Cold temperatures are in store once again tonight, with wind
chills of 0 to -15 degrees expected, mainly during the early part
of the night. Wind chill values will begin to recover by late
tonight into tomorrow morning as winds die down and temperatures
rise a couple degrees.

Previous discussion...
Remaining lake effect will be focused across the primary snowbelt
of northeast OH and northwest PA tonight. There still will be
pockets of heavier snow...but overall expect the heavier snow to
be transient. A lot of change occurring tonight with winds
beginning back and shear increasing as the high passes south of
the lake tonight. Inversion heights will drop significantly. Dry
air continue to affect the lake effect. Therefore it will be
difficult to accumulate much in any one spot...with the exception
being the higher terrain of Geauga and especially Erie/Crawford
county PA. Ending times of the warnings/advisories may end up
being a little too long. Upcoming shifts will monitor that.

As far as wind chills go...areas away from the lake effect snow
will be anywhere from 5 to 15 degrees below zero. The ending time
of 10 am Friday may be too long for this too. The combination of
decreasing winds and the possibility of temperatures rising a few
degrees before 7am...may make the worst of the wind chill
overnight. The snowbelt areas will be a few degrees warmer and it
still looks like they will have wind chills warmer than the -10
threshold tonight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
There will be a break from the snow/precipitation for a time on
Friday before the next system arrives. This system...already
developing in the lee of the Rockies...will track from the OK
panhandle and to the Great Lakes...clipping northwest Ohio and
bringing a good deal of moisture northward. Cloud cover will
increase and thicken as the day goes on Friday. Significant warm
air advection will be taking place and highs will climb to near
20/upper teens nw PA. If precipitation does occur during the
afternoon...it will be light and in the form of snow. Light snow
spreads across the entire area quickly Friday evening.
Accumulations could be 2 to 4 inches before we transition to some
sleet and freezing rain. The transition to rain looks as if it
will occur over a 3 to 6 hour period after midnight Friday night.
Since it is a small window of opportunity it is look as it a
Winter Weather Advisory will be needed. There remain some concern
that NW PA could see a bit higher snow amounts into Saturday
morning. Ice accumulations look as if they will remain a trace to
a tenth of an inch.

All locations should warm enough to experience rain by Saturday
afternoon with it continuing into the evening. As colder air spills
into the area Saturday night the transition back to snow will begin.
Additional accumulations will be possible.

Temperatures will dip Friday evening but are then expected to warm
through the remainder of the night before topping out between the
mid 30s to lower 40s. Warmest across the eastern half of the region.
Cold air returns Saturday night with lows in the 20s. Little
recovery from Sunday morning lows with highs remaining in the 20s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A few lake effect snow showers will linger into Monday across NW PA
as high pressure gradually takes control of the region. The area of
high pressure dominates the area from Monday night through at least
Wednesday. The next storm system will move into the region
Thursday with increasing chances of precipitation.

Expect a warming trend through the long term. Highs in the 20s on
Monday will become upper 30s by Wednesday.

&&

.AVIATION /00Z Friday THROUGH Tuesday/...
Radar shows lake effect snow showers continuing east of KCLE
mainly across Lake and Ashtabula counties. Main concern over the
next few hours is that Bufkit shows low level winds veering more
northwest which would bring the bands back inland possibly
affecting KCLE as well as KYNG. Did bring MVFR conditions in light
snow back to KCLE 02z-06z and will watch for movement in the
band. Also KERI will remain under threat for IFR snow showers
through much of the night but towards morning winds back to
southwest taking and leftover lake effect snow out of the area.
Elsewhere mostly clear skies this evening however high level
moisture will increase from the southwest through the overnight
hours with cigs becoming ovc 5-8kft Friday late morning and
afternoon. Did bring light snow back to the area towards the end
of the period west.

OUTLOOK...Non VFR returns Friday night with snow and a wintry mix
of precipitation into Saturday. Non-VFR continues through Sunday
night most areas and Monday in the snowbelt.

&&

.MARINE...
Winds will continue to decrease through the evening as the gradually
shift to the southwest. Winds will remain strong enough for the
eastern half of Lake Erie to keep the Gale going through 03z. Have
dropped the gale across the western Basin but winds and waves will
remain up long enough to need a small craft advisory through the
evening.

Winds become southerly on Friday and will increase through Saturday
night. Small craft advisories will likely be needed east of the
Islands starting Saturday afternoon and continuing into Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lake Effect Snow Warning until 10 AM EST Friday for OHZ012>014-
     089.
     Lake Effect Snow Advisory until 4 AM EST Friday for OHZ011.
     Wind Chill Advisory until 10 AM EST Friday for OHZ003-006>010-
     017>023-027>033-036>038-047.
     Lake Effect Snow Advisory until 10 PM EST this evening for
     OHZ023.
PA...Lake Effect Snow Warning until 10 AM EST Friday for PAZ001>003.
MARINE...Gale Warning until 10 PM EST this evening for LEZ061-146>149-
     166>169.
     Small Craft Advisory until 10 PM EST this evening for
     LEZ142>145.

&&

SYNOPSIS...Oudeman
NEAR TERM...Mottice/Oudeman
SHORT TERM...Mullen/Oudeman
LONG TERM...Mullen
AVIATION...TK
MARINE...Mullen
Hazardous weather outlook, Dec 15, 4:04 PM EST, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
404 PM EST THU DEC 15 2016

OHZ012>014-089-PAZ001>003-162115-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD-
404 PM EST THU DEC 15 2016

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

ANOTHER ROUND OF WINTRY PRECIPITATION IS EXPECTED FRIDAY NIGHT
INTO SATURDAY MORNING. LIGHT TO MODERATE SNOW ACCUMULATIONS ARE
EXPECTED BEFORE MIXING WITH OR CHANGING OVER TO SLEET OR FREEZING
RAIN. TEMPERATURES WILL WARM ON SATURDAY AND PRECIPITATION WILL
EVENTUALLY TRANSITION TO RAIN. STAY TUNED TO THE LATEST FORECAST
FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011-162115-
CUYAHOGA-
404 PM EST THU DEC 15 2016

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF WINTRY PRECIPITATION IS EXPECTED FRIDAY NIGHT
INTO SATURDAY MORNING. LIGHT TO MODERATE SNOW ACCUMULATIONS ARE
EXPECTED BEFORE MIXING WITH OR CHANGING OVER TO SLEET OR FREEZING
RAIN. TEMPERATURES WILL WARM ON SATURDAY AND PRECIPITATION WILL
EVENTUALLY TRANSITION TO RAIN. STAY TUNED TO THE LATEST FORECAST
FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ023-162115-
TRUMBULL-
404 PM EST THU DEC 15 2016

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.
   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

ANOTHER ROUND OF WINTRY PRECIPITATION IS EXPECTED FRIDAY NIGHT
INTO SATURDAY MORNING. LIGHT TO MODERATE SNOW ACCUMULATIONS ARE
EXPECTED BEFORE MIXING WITH OR CHANGING OVER TO SLEET OR FREEZING
RAIN. TEMPERATURES WILL WARM ON SATURDAY AND PRECIPITATION WILL
EVENTUALLY TRANSITION TO RAIN. STAY TUNED TO THE LATEST FORECAST
FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>010-017>022-027>033-036>038-047-162115-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON-MEDINA-
SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-
404 PM EST THU DEC 15 2016

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

A ROUND OF WINTRY PRECIPITATION IS EXPECTED FRIDAY NIGHT INTO
SATURDAY MORNING. LIGHT TO MODERATE SNOW ACCUMULATIONS ARE
EXPECTED BEFORE MIXING WITH OR CHANGING OVER TO SLEET AND FREEZING
RAIN WITH SOME ICING EXPECTED. TEMPERATURES WILL WARM ON SATURDAY
AND PRECIPITATION WILL EVENTUALLY TRANSITION TO RAIN. STAY TUNED
TO THE LATEST FORECAST FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>145-162>165-162115-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
404 PM EST THU DEC 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-146>149-166>169-162115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
404 PM EST THU DEC 15 2016

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 15, 8:29 PM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
829 PM EST THU DEC 15 2016

OHZ011>014-089-160300-
Ashtabula Inland OH-Ashtabula Lakeshore OH-Geauga OH-Cuyahoga OH-
Lake OH-
829 PM EST THU DEC 15 2016

...an intense snow squall will affect Lake...Ashtabula...northern
Geauga and northeastern Cuyahoga Counties Until 1000 PM EST...

At 829 PM EST, radar indicated an intense snow squall over Mentor, or
near Painesville. This intense snow squall was nearly stationary.

HAZARDS INCLUDE...
Winds to 30 mph...
Visibility rapidly dropping to less than a quarter of a mile...
Up to 2 inches of quick snow accumulation...

Locations impacted include...
Painesville, Ashtabula, Willowick, Conneaut, Chardon, Jefferson,
Fairport Harbor, Euclid, Mentor, Willoughby, Eastlake, Geneva,
Madison, Perry, Andover, Timberlake, Lakeline, Wickliffe, Richmond
Heights and Willoughby Hills.

Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.

To report hazardous weather conditions, go to our website at
weather.gov/cle and submit your report via social media, when you can
do so safely.

LAT...LON 4156 8052 4155 8151 4166 8151 4176 8134
      4182 8115 4191 8052
TIME...MOT...LOC 0129Z 269DEG 2KT 4168 8133

&&

ODOT DMS  314, 315, and 326.

King
Local storm report, Dec 15, 8:35 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
835 PM EST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     SNOW             THOMPSON TWP            41.64N  81.09W
12/15/2016  M3.0 INCH        GEAUGA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

BM
Local storm report, Dec 15, 8:36 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
836 PM EST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     SNOW             MEADVILLE               41.66N  80.14W
12/15/2016  M4.6 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

BM
Local storm report, Dec 15, 8:40 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
840 PM EST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     SNOW             PAINESVILLE             41.75N  81.19W
12/15/2016  M2.5 INCH        LAKE               OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

&&

BM
Local storm report, Dec 15, 9:29 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
929 PM EST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     SNOW             KYNG                    41.26N  80.68W
12/15/2016  M3.8 INCH        TRUMBULL           OH   TRAINED SPOTTER

            12 HOUR SNOWFALL.

0651 PM     SNOW             CLE AIRPORT             41.41N  81.85W
12/15/2016  M2.6 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            12 HOUR SNOWFALL.

0807 PM     SNOW             MEADVILLE 5W            41.65N  80.22W
12/15/2016  M10.0 INCH       CRAWFORD           PA   SNOW SPOTTER

            24 HOUR SNOWFALL.

0845 PM     SNOW             CAMBRIDGE SPRINGS       41.78N  80.07W
12/15/2016  M6.0 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

BM
Local storm report, Dec 15, 9:47 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
947 PM EST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     SNOW             SEVEN HILLS             41.38N  81.67W
12/15/2016  M2.8 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            24 HOUR SNOWFALL.

&&

BM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 8:29 PM ESTSpecial Weather StatementCLELake91 min
Dec 15, 9:51 PM ESTSpecial Weather StatementCLELake84 min
Dec 15, 11:54 PM ESTSpecial Weather StatementCLELake96 min
Dec 16, 3:51 AM ESTLake Effect Snow AdvisoryCLEAshtabula, Lake5 hr
Dec 16, 3:51 AM ESTWinter Weather AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more53 hr

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.